Hölder and Minkowski type inequalities for pseudo-integral

Hamzeh Agahi, Yao Ouyang, Radko Mesiar, Endre Pap, Mirjana Štrboja

Research output: Contribution to journalArticle

43 Citations (Scopus)


There are proven generalizations of the Hölder's and Minkowski's inequalities for the pseudo-integral. There are considered two cases of the real semiring with pseudo-operations: one, when pseudo-operations are defined by monotone and continuous function g, the second semiring ([a, b], sup, ⊙), where ⊙ is generated and the third semiring where both pseudo-operations are idempotent, i.e., ⊕ = sup and ⊙ = inf.

Original languageEnglish
Pages (from-to)8630-8639
Number of pages10
JournalApplied Mathematics and Computation
Issue number21
Publication statusPublished - Jul 1 2011



  • Hölder's inequality
  • Minkowski's inequality
  • Pseudo-addition
  • Pseudo-integral
  • Pseudo-multiplication
  • Semiring

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this